Chair of Mathematics, Statistics and Geometry (380)

Organisational unit: Chair

Research output

  1. 2010
  2. Published

    On the class of limits of lacunary trigonometric series

    Aistleitner, C., 2010, In: Acta mathematica Hungarica. p. 1-23

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    On the law of the iterated logarithm for the discrepancy of Lacunary sequenes

    Aistleitner, C., 2010, In: Transactions of the American Mathematical Society. 362, 11, p. 5967-5982

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    Polydimensional modelling of dendritic growth and microsegregation in multicomponent alloys

    Michelic, S., Thuswaldner, J. & Bernhard, C., 2010, In: Acta materialia. 58, p. 2738-2751

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Probability and metric discrepancy theory

    Aistleitner, C. & Berkes, I., 2010, Proceedings of the Workshop on limit theorems.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  6. Published

    Substitutions, Rauzy fractals, and tilings

    Berthé, V., Siegel, A. & Thuswaldner, J., 2010, Combinatorics, Automata, and Number Theory. p. 248-323

    Research output: Chapter in Book/Report/Conference proceedingChapterResearch

  7. Published

    The law of the iterated logarithm for c_k f(n_k x)

    Aistleitner, C., 2010, Proceedings of the Conference on Dependence in Probability, Analysis and Number Theory. Conference in Memory of Walter Philipp.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  8. Published

    Topological properties of Rauzy fractals

    Siegel, A. & Thuswaldner, J., 2010

    Research output: Book/ReportBookResearch

  9. Published

    Weighted Markov-type inequalities, norms of Volterra operators, and zeros of Bessel functions

    Böttcher, A. & Dörfler, P., 2010, In: Mathematische Nachrichten. 283, p. 40-57

    Research output: Contribution to journalArticleResearchpeer-review

  10. 2009
  11. Published

    Generalized radix representations and dynamical systems IV

    Akiyama, S., Brunotte, H., Pethö, A. & Thuswaldner, J., 2009, In: Indagationes Mathematicae. 19, p. 333-348

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    Number systems and tilings over Laurent series

    Beck, T., Brunotte, H., Scheicher, K. & Thuswaldner, J., 2009, In: Mathematical proceedings of the Cambridge Philosophical Society. 147, p. 9-29

    Research output: Contribution to journalArticleResearchpeer-review

  13. Published

    On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line

    Böttcher, A. & Dörfler, P., 2009, In: Linear algebra and its applications. 430, p. 1057-1069

    Research output: Contribution to journalArticleResearchpeer-review

  14. Published

    On the fundamental group of the Sierpinski-gasket

    Akiyama, S., Dorfer, G., Thuswaldner, J. & Winkler, R., 2009, In: Topology and its applications. 156, p. 1655-1672

    Research output: Contribution to journalArticleResearchpeer-review

  15. Published

    The structure of abelian groups supporting a number system

    Van De Woestijne, C., 2009, Numération : mathématiques et informatique. p. 75-79

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  16. 2008
  17. Published

    A new criterion for disk-like crystallographic reptiles

    Loridant, B., Luo, J. & Thuswaldner, J., 2008, Topology proceedings. Vol. 31 [2007]. p. 593-610 (Topology proceedings / Mathematics Department, Auburn University).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  18. Published

    A note on two theorems of C. Dong and J. Wang concerning combinatorial identities

    Kräuter, A. R., 2008, In: Modern applied science. 2, p. 50-52

    Research output: Contribution to journalArticleResearchpeer-review

  19. Published

    Fundamental group of tiles associated to quadratic canonical number systems

    Loridant, B., 2008, In: Mathematica Slovaca. 58, p. 241-251

    Research output: Contribution to journalArticleResearchpeer-review

  20. Published

    Generalized radix representations and dynamical systems III

    Akiyama, S., Brunotte, H., Pethö, A. & Thuswaldner, J., 2008, In: Osaka journal of mathematics. 45, p. 347-374

    Research output: Contribution to journalArticleResearchpeer-review

  21. Published

    Generating normal numbers over Gaussian integers

    Madritsch, M., 2008, In: Acta arithmetica. 135, p. 63-90

    Research output: Contribution to journalArticleResearchpeer-review

  22. Published

    Interior components of a tile associated to a quadratic canonical number system

    Loridant, B. & Thuswaldner, J., 2008, In: Topology and its applications. 155, p. 667-695

    Research output: Contribution to journalArticleResearchpeer-review

  23. Published

    Noncanonical number systems in the integers

    Van De Woestijne, C., 2008, In: Journal of number theory. 128, p. 2914-2938

    Research output: Contribution to journalArticleResearchpeer-review